Yıl 2014, Cilt 5 , Sayı 3, Sayfalar 87 - 89 2014-03-01

Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication
Olanzapin ve Ketiapin intoksikasyonuna İkincil Rabdomiyoliz

Emine Akıncı [1] , Nazire Belgin Akıllı [2] , Ramazan Köylü [3] , Başar Cander [4]


Introduction: Rhabdomyolysis is a rare and potentially serious adverse drug reaction to antipsychotic medicines. We present a case that developed rhabdomyolysis following the intake of 200 mg olanzapine and 6 gr quetiapine for a suicide attempt.Case Report: A 49-year-old male patient was submitted to the emergency department with complaint of taking an excessive amount of olanzapine (10 mg) and quetiapine (300 mg) in order to commit suicide. As to the laboratory analysis, Creatine Kinase (CK): 7761 U/L, Creatine Kinase Myocardial Band (CKMB): 178 U/L, pH 7.44, HCO3: 22.9 mmol/L, lactate: 0.50 mmol/L, and the urine myoglobin test was positive. The other parameters were within the normal limits. The patient had been using the medicines for 2 years and has not been come across that high level for enzymes which had not previously been detected. On the second day, the results were CK: 4008 U/L and CKMB: 100 U/L; on the third day, CK: 1924 U/L and CKMB: 86 U/L; and on the fourth day, CK: 1510 U/L and CKMB: 80 U/L. During hospitalization, no renal function disorder or metabolic acidosis occurred. On the fifth day, the patient was discharged. Conclusion: After taking an excessive amount of atypical antipsychotic drugs, patients should necessarily be followed for the risk of developing of rhabdomyolysis
Giriş: Rabdomiyoliz, antipsikotik ilaçlara bağlı nadir gelişen ve potansiyel olarak ciddi bir ilaç reaksiyonudur. Biz intihar amaçlı 200 mg Olanzapinve 6 gr Ketiapin alımı sonrasında rabdomiyoliz gelişen olgumuzu sunuyoruz. Olgu Sunumu: Kırk dokuz yaşında erkek hasta acil servise intihar amaçlı fazla miktarda Olanzapin ve Ketiapin içmesi nedeniyle getirildi. Laboratuar tetkiklerinde Kreatin kinaz (CK): 7761 U/L, Kreatin kinaz myokardial band (CKMB): 178 U/L, pH: 7,44, , Laktat: 0,50 mmol/L olup idrarda myoglobin testi pozitifti. Diğer parametreler normal sınırlar içerisindeydi. Bu ilaçları 2 yıldır kullanan hastanın daha önce bakılan laboratuar tahlillerinde enzim yüksekliklerine rastlanmamıştı. 2. Gün CK: 4008 U/L, CKMB: 100 U/L, 3. Gün CK: 1924 U/L, CKMB: 86 U/L, 4. Gün CK: 1510 U/L, CKMB: 80 U/L geldi. Yattığı süre içerisinde hastada böbrek fonksiyon bozukluğu ve metabolik asidoz gelişmedi. Yatışının 5. gününde taburcu edildi. Sonuç: Aşırı doz atipik antipsikotik drug alımlarından sonra mutlaka hastalar rabdomyoliz açısından da takip edilmelidir.
  • Fernandes PP, Marcil WA. Death associated with quetiapine overdose. Am J Psychiatry 2002; 159: 2114. [CrossRef]
  • Liolios A, Sentissi O. Rhabdomyolysis following Acute Extended-Release Quetiapine Poisoning: A Case Report. Case Rep Psychiatry 2012; 2012: 347421.
  • Ribeyron S, Guy C, Koenig M, Cathébras P. Olanzapine induced rhab- domyolysis and serum creatine kinase increase. Rev Med Interne 2009; 30: 477-85. [CrossRef]
  • Saatcioğlu Ö, Yıldız BS, Gökçe E, Tomruk NB. Rabdomiyoliz, alkole bağlı rab- domiyoliz ve akut böbrek yetmezliği. Anatol J Clin Investig 2010: 4: 70-9
  • Bengzon A, Hippius H, Kanig K. Some changes in the serum during treatment with psychotropic drugs. J Nerv Ment Dis 1966; 143: 369-76. [CrossRef]
  • Meltzer HY, Cola PA, Parsa M. Marked elevations of serum creatine ki- nase activity associated with antipsychotic drug treatment. Neuropsy- chopharmacology 1996; 15: 395-405. [CrossRef]
  • Stahl SM, Meltzer HY. Serotonin accumulation by skeletal muscle. Exp Neurol 1977; 54: 42-53. [CrossRef]
  • Plesnicar BK, Lasic JK, Plesnicar A. Quetiapine and elevated creatine phosphokinase (CK). Pharmacopsychiatry 2007; 40: 203-4. [CrossRef]
  • Ribeyron S, Guy C, Koenig M, Cathébras P. Olanzapine induced rhab- domyolysis and serum creatine kinase increase]. Rev Med Interne 2009; 30: 477-85. [CrossRef]
Diğer ID JA74DJ87EN
Bölüm Case Report
Yazarlar

Yazar: Emine Akıncı

Yazar: Nazire Belgin Akıllı

Yazar: Ramazan Köylü

Yazar: Başar Cander

Tarihler

Yayımlanma Tarihi : 1 Mart 2014

Bibtex @ { jemcr535693, journal = {Journal of Emergency Medicine Case Reports}, issn = {}, eissn = {2149-9934}, address = {Yukarı Ayrancı Güleryüz Sk. No: 26/19 06550 Çankaya-Ankara, Turkey}, publisher = {Acil Tıp Uzmanları Derneği}, year = {2014}, volume = {5}, pages = {87 - 89}, doi = {}, title = {Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication}, key = {cite}, author = {Akıncı, Emine and Akıllı, Nazire Belgin and Köylü, Ramazan and Cander, Başar} }
APA Akıncı, E , Akıllı, N , Köylü, R , Cander, B . (2014). Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication. Journal of Emergency Medicine Case Reports , 5 (3) , 87-89 . Retrieved from https://dergipark.org.tr/tr/pub/jemcr/issue/43669/535693
MLA Akıncı, E , Akıllı, N , Köylü, R , Cander, B . "Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication". Journal of Emergency Medicine Case Reports 5 (2014 ): 87-89 <https://dergipark.org.tr/tr/pub/jemcr/issue/43669/535693>
Chicago Akıncı, E , Akıllı, N , Köylü, R , Cander, B . "Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication". Journal of Emergency Medicine Case Reports 5 (2014 ): 87-89
RIS TY - JOUR T1 - Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication AU - Emine Akıncı , Nazire Belgin Akıllı , Ramazan Köylü , Başar Cander Y1 - 2014 PY - 2014 N1 - DO - T2 - Journal of Emergency Medicine Case Reports JF - Journal JO - JOR SP - 87 EP - 89 VL - 5 IS - 3 SN - -2149-9934 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of Emergency Medicine Case Reports Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication %A Emine Akıncı , Nazire Belgin Akıllı , Ramazan Köylü , Başar Cander %T Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication %D 2014 %J Journal of Emergency Medicine Case Reports %P -2149-9934 %V 5 %N 3 %R %U
ISNAD Akıncı, Emine , Akıllı, Nazire Belgin , Köylü, Ramazan , Cander, Başar . "Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication". Journal of Emergency Medicine Case Reports 5 / 3 (Mart 2014): 87-89 .
AMA Akıncı E , Akıllı N , Köylü R , Cander B . Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication. Journal of Emergency Medicine Case Reports. 2014; 5(3): 87-89.
Vancouver Akıncı E , Akıllı N , Köylü R , Cander B . Rhabdomyolysis Secondary to Quetiapine and Olanzapine Intoxication. Journal of Emergency Medicine Case Reports. 2014; 5(3): 89-87.